Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Very Weird
#1
I recently got some Watson hydro 10's that I believe are not right. They do help my pain, but give me the strangest feeling. It makes my hands go crazy and are effecting my balance.
When I try to write, I have no control of my hands. They keep jumping around make my writing unreadable.
I have never had this feeling from Watsons before and wonder what the heck is in these things that would do this to me. It's gotta have something else in them.

They came from an SY so who knows. They do help the pain so I'll keep them but won't take them and try to drive Just very strange.
Reply
#2
Hi Cricket,

Well that stinks. I kind of remember reading about some fake hydro that was fentynal? Harley may remember. Hope you didnt lose too much cash. Also remember someone saying it is really easy to OD on fentynal so glad you are not taking them.

Anybody else remember this?
Music is probably the only real magic I have encountered in my life. There's not some trick involved with it. It's pure and it's real. It moves, it heals, it communicates and does all these incredible things. Tom Petty
Reply
#3
(12-02-2015, 02:24 PM)FirePlaces Wrote: Hi Cricket,

Well that stinks.  I kind of remember reading about some fake hydro that was fentynal?  Harley may remember.  Hope you didnt lose too much cash.  Also remember someone saying it is really easy to OD on fentynal so glad you are not taking them.  

Anybody else remember this?

Hi Fire, hope you're feeling better today.
I remember reading about that somewhere too. I have been on Fent patches before, but they never made me get this feeling. All I know is that it's like no feeling I've ever had with hydro before. I've asked the SY about it, but haven't heard back and doubt I will.
I will have to be very careful not to take those when I have a PM appt. coming up. I don't want them to find anything in the UA that shouldn't be there that I have no clue about taking. That would cause gloom and doom with my doc that I really don't want.

Take care Fire. Heart
Reply
#4
(12-01-2015, 02:28 PM)Cricket Wrote: I recently got some Watson hydro 10's that I believe are not right. They do help my pain, but give me the strangest feeling. It makes my hands go crazy and are effecting my balance.
When I try to write, I have no control of my hands. They keep jumping around make my writing unreadable.
I have never had this feeling from Watsons before and wonder what the heck is in these things that would do this to me. It's gotta have something else in them.

They came from an SY so who knows. They do help the pain so I'll keep them but won't take them and try to drive Just very strange.

Hi Cricket, I too remember some very good fake Watsons floating around.
Some had Tramadol
Would that do what you say, tram has some strange side effects on certain people.

A lot of people just gave up ordering hydo when the yellow V started being faked as well.

I remember seeing pictures being posted and noting how to see the fakes...

When Watson went from yellow to white they never were the same for a great number of people even when they came from the reg RX .....

Be careful with those making you feel strange

-I used to have a handle on life, but it broke.


Reply
#5
Hi Linville, yes I remember that -- some of the fakes were tramadol.  One thing about tram that is scary is that if one is also on an SSRI or really any serotonin impacting AD or med, it puts one at a higher risk for a seizure.  Too much serotonin can cause serotonin syndrome.  That kind of fits the symptoms better.  Cricket are you on an AD?  Dont feel obligated to answer if that is too personal.  

Cricket, yes do stash those away for a super rainy day.  I had an internet friend who was getting hydros from a source we all swore and believed was 100% legit.  She got popped with a surprise drug test at worked and failed when she tested postive for tramdol which she was not scripted. Now granted she had taken a tram a couple days before but just one and didn't take them much at all if ever.  But what was weird was that she did not test positive for hydro, and she was taking 40mgs a day.
Music is probably the only real magic I have encountered in my life. There's not some trick involved with it. It's pure and it's real. It moves, it heals, it communicates and does all these incredible things. Tom Petty
Reply
#6
Definitely sounds like Tram . . . serotonin syndrome. Same thing happens with Tapentadol (Nucynta)
Reply
#7
(12-03-2015, 04:10 PM)Mrchuckey12 Wrote: Definitely sounds like Tram . . . serotonin syndrome. Same thing happens with Tapentadol (Nucynta)

I have been on Tram a long time ago but they did nothing for me at all. Now if it's mixed in with hydro, I don't know what that would feel like.

For cryin' out loud. With the $ they are making on PK's, why can't they just give you what you order. Why mix meds and risk hurting their good customers and lose business?
Maybe the SY's don't know themselves what's actually in them.

The mystery continues.
Reply
#8
Hi Cricket,

Sorry to hear about you not getting what you paid for. It's always a real bummer when that happens and we think that thanks to this forum our dodgy order days are over.... This forum certainly reduces that happening and thanks to the feedback from people like your good self.

I've had hand tremors since my late teens and I know if I have coffee and Tramadol, the disco hands really take off.

Take care.

Breacher
Reply
#9
(12-04-2015, 09:33 AM)Breacher Wrote: Hi Cricket,

Sorry to hear about you not getting what you paid for. It's always a real bummer when that happens and we think that thanks to this forum our dodgy order days are over.... This forum certainly reduces that happening and thanks to the feedback from people like your good self.

I've had hand tremors since my late teens and I know if I have coffee and Tramadol, the disco hands really take off.

Take care.

Breacher

I have a new symptom to report on these Watsons. They set off my restless legs like crazy. The 1st couple of times I thought it was just a coincidence, but took it last night and could not sit still. I'm scared to take them now because I can't stand how bad the restless legs were.
I'm gonna have to talk to my guy and see what we can do about exchanging these. Hope he will exchange or replace them. That's a lot of money to pay for crap.
Reply
#10
(12-05-2015, 10:28 AM)Cricket Wrote:
(12-04-2015, 09:33 AM)Breacher Wrote: Hi Cricket,

Sorry to hear about you not getting what you paid for. It's always a real bummer when that happens and we think that thanks to this forum our dodgy order days are over.... This forum certainly reduces that happening and thanks to the feedback from people like your good self.

I've had hand tremors since my late teens and I know if I have coffee and Tramadol, the disco hands really take off.

Take care.

Breacher

I have a new symptom to report on these Watsons. They set off my restless legs like crazy. The 1st couple of times I thought it was just a coincidence, but took it last night and could not sit still. I'm scared to take them now because I can't stand how bad the restless legs were.
I'm gonna have to talk to my guy and see what we can do about exchanging these. Hope he will exchange or replace them. That's a lot of money to pay for crap.

Good news!
I talked to my SY guy about the problem with these weird Watsons and he said he will be happy to replace them. That works for me. Only NO MORE STINKIN" WATSON'S. This is the 2nd problem I've had with Watson's and I asked for him to send another brand from now on.

So all is well.
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)